Diskrete Konvergenz linearer Operatoren. II.

Friedrich Stummel

Mathematische Zeitschrift (1971)

  • Volume: 120, page 231-264
  • ISSN: 0025-5874; 1432-1823

How to cite


Stummel, Friedrich. "Diskrete Konvergenz linearer Operatoren. II.." Mathematische Zeitschrift 120 (1971): 231-264. <http://eudml.org/doc/171526>.

author = {Stummel, Friedrich},
journal = {Mathematische Zeitschrift},
language = {eng},
pages = {231-264},
title = {Diskrete Konvergenz linearer Operatoren. II.},
url = {http://eudml.org/doc/171526},
volume = {120},
year = {1971},

AU - Stummel, Friedrich
TI - Diskrete Konvergenz linearer Operatoren. II.
JO - Mathematische Zeitschrift
PY - 1971
VL - 120
SP - 231
EP - 264
LA - eng
UR - http://eudml.org/doc/171526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.